Keyword Index

B

  • Banach algebras Approximate biprojectivity and biflatness of some algebras over certain semigroups [Volume 1, Issue 2, 2020, Pages 145-155]
  • Banach spaces Generalized trapezoid type inequalities for functions with values in Banach spaces [Volume 2, Issue 1, 2021, Pages 17-38]
  • Banach-Steinhaus theorem Asymptotically equicontinuous sequences of operators and a Banach--Steinhaus type theorem [(Articles in Press)]
  • Bergman spaces Hankel operators on Bergman spaces induced by regular weights [Volume 2, Issue 2, 2021, Pages 123-138]
  • Burnside groups Understanding Wall's theorem on dependence of Lie relators in Burnside groups [Volume 1, Issue 2, 2020, Pages 129-143]

C

  • CANONICAL SECTIONS Canonical sections of Hodge bundles on moduli spaces [Volume 1, Issue 1, 2020, Pages 97-115]
  • Cayley graph Some Cayley graphs with propagation time 1 [Volume 2, Issue 2, 2021, Pages 111-122]
  • Component Connectifying a topological space by adding one point [Volume 2, Issue 2, 2021, Pages 81-110]

D

  • Deformation Spaces Weil-Petersson metrics on deformation spaces [Volume 1, Issue 1, 2020, Pages 117-128]

E

  • Eigenvalue The first eigenvalue of $left(p,q ight)$-elliptic quasilinear system along the Ricci flow [Volume 2, Issue 1, 2021, Pages 53-70]

F

G

  • General Relativity Shing-Tung Yau's work on the notion of mass in general relativity [Volume 1, Issue 1, 2020, Pages 1-3]
  • Groups of exponent $p$ Sanov's theorem on Lie relators in groups of exponent $p$ [Volume 2, Issue 1, 2021, Pages 1-16]

H

  • Hankel operator Hankel operators on Bergman spaces induced by regular weights [Volume 2, Issue 2, 2021, Pages 123-138]
  • Hilbert-type integral inequality On a Hilbert-type integral inequality in the whole plane [Volume 2, Issue 1, 2021, Pages 39-51]
  • HODGE BUNDLES Canonical sections of Hodge bundles on moduli spaces [Volume 1, Issue 1, 2020, Pages 97-115]

L

  • Lagrangian boundary conditions Moduli of $J$-holomorphic curves with Lagrangian boundary conditions ‎and open Gromov-Witten invariants for an $S^1$-equivariant pair [Volume 1, Issue 1, 2020, Pages 5-95]
  • Lie relators Understanding Wall's theorem on dependence of Lie relators in Burnside groups [Volume 1, Issue 2, 2020, Pages 129-143]
  • Lie relators Sanov's theorem on Lie relators in groups of exponent $p$ [Volume 2, Issue 1, 2021, Pages 1-16]
  • Local connectedness Connectifying a topological space by adding one point [Volume 2, Issue 2, 2021, Pages 81-110]

M

  • Mass Shing-Tung Yau's work on the notion of mass in general relativity [Volume 1, Issue 1, 2020, Pages 1-3]
  • Moduli of $J$-Holomorphic Curves Moduli of $J$-holomorphic curves with Lagrangian boundary conditions ‎and open Gromov-Witten invariants for an $S^1$-equivariant pair [Volume 1, Issue 1, 2020, Pages 5-95]
  • MODULI SPACES Canonical sections of Hodge bundles on moduli spaces [Volume 1, Issue 1, 2020, Pages 97-115]

O

  • One-point connectification Connectifying a topological space by adding one point [Volume 2, Issue 2, 2021, Pages 81-110]
  • Operator monotone functions Generalized trapezoid type inequalities for functions with values in Banach spaces [Volume 2, Issue 1, 2021, Pages 17-38]

P

  • Positive energy conjecture Shing-Tung Yau's work on the notion of mass in general relativity [Volume 1, Issue 1, 2020, Pages 1-3]
  • Prime ideal A generalization of Posner's theorem on generalized derivations in rings [(Articles in Press)]
  • Product of subsets A note on factorizations of finite groups [Volume 1, Issue 2, 2020, Pages 157-161]
  • Propagation time Some Cayley graphs with propagation time 1 [Volume 2, Issue 2, 2021, Pages 111-122]

R

  • Ricci flow The first eigenvalue of $left(p,q ight)$-elliptic quasilinear system along the Ricci flow [Volume 2, Issue 1, 2021, Pages 53-70]

S

W

  • Wall's theorem Understanding Wall's theorem on dependence of Lie relators in Burnside groups [Volume 1, Issue 2, 2020, Pages 129-143]

Z

  • Zero forcing number Some Cayley graphs with propagation time 1 [Volume 2, Issue 2, 2021, Pages 111-122]